RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 3, Pages 249–268 (Mi izv3449)  

On application of the method of finite differences to the solution of the heat conduction equation. II. Convergence of the finite-difference process for the equation of heat conduction

L. I. Kamynin


Full text: PDF file (1232 kB)

Bibliographic databases:
Received: 13.10.1951

Citation: L. I. Kamynin, “On application of the method of finite differences to the solution of the heat conduction equation. II. Convergence of the finite-difference process for the equation of heat conduction”, Izv. Akad. Nauk SSSR Ser. Mat., 17:3 (1953), 249–268

Citation in format AMSBIB
\Bibitem{Kam53}
\by L.~I.~Kamynin
\paper On application of the method of finite differences to the solution of the heat conduction equation.~II. Convergence of the finite-difference process for the equation of heat conduction
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 3
\pages 249--268
\mathnet{http://mi.mathnet.ru/izv3449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64285}
\zmath{https://zbmath.org/?q=an:0051.07602}


Linking options:
  • http://mi.mathnet.ru/eng/izv3449
  • http://mi.mathnet.ru/eng/izv/v17/i3/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1053
    Full text:197
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019